# SDR AALA20140208010

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 60,482 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT HAND SIDEWALL WINDOW PAN CRACKED AT UPPER FASTENER STATION 1060.  INSTALLED DOUBLER ANGLE IAW AARD 53-10-00-25.
